Does biaxin have sulfa in it

Common Questions and Answers about Does biaxin have sulfa in it

biaxin

The reading might have been faulty in initial time around, or the last reading might be incorrect. Arachnoid cysts can induce seizures but the correlation with the EEG and MRI would be so congruent that the diagnosis would be evident. A very small percentage can induce intractable seizures and surgery would provide relief. Since the question of whether it is present is up in the air this is of no help to you.
I have been frequently prescribed antibiotics (no penicilin or sulfa as I have been allergic since a child) over the past two years for having several bouts of sinus infections, throat infections and bronchitis symptoms. Suddenly, since April I started developing strange symptoms while taking any antibiotic. The antibiotics I've taken since April are Avelox, Zithromax, Clindamycin and Biaxin (all of which I haven taken previously over the years w/ no problems).
I was assuming that the doxy has sulfa in it. I thought I saw it on the internet. I'll talk to my doctor about it when I see him. Thanks again....I'm going home early from work...just not feeling good AT ALL today. Had to cancel my Valentine's dinner with my hubby for tonight....boo hoo! Tomorrow is a new day though!
No, if the father takes it it won't pose a problem as drugs that do affect the fetus/embryo have to pass the placenta in order to affect it. freakdout - When was your LMP? You can't be 2 weeks pregnant and know already (most likely), you must mean that it's been 2 weeks since you ovulated, making you 4 weeks pregnant.
I was on plaquenil and biaxin for Lyme Disease for almost 4 weeks and just stopped taking them because I think it may have caused an allergic reaction. Last week I noticed some weird red spots on my buttocks on just one side. They looked like raised hives, but they weren't, they were flat and smooth. They didn't appear to have any dry skin on them, but I still thought it might be psoriasis, which I've never had before.
It was assumed that it was an allergic reaction to sulfa and the antibiotic was changed to Biaxin. Two days later I broke out in another rash on top of the other rash. It was decided I was allergic to Biaxin and all antibiotics were stopped. I was given diflucan for a yeast infection at this time. Five days later, I woke in the middle of the night with diarrhea, vomiting, and yet another rash. It was thought that the vomiting and diarrhea was simply a virus and the rash was pityriasis rosea.
i would recommend EVERYONE TO STAY AWAY FROM ANTIBIOTICS, if it is possible for them. i had a hellish experience with penincillin last month. the penincillin (ampicillin) leaflet said that "it can cause moderate rises in ALT". in fact, THE ANTIBIOTIC CAUSED LIVER MALFUNCTION, i couldn't eat, i had liver pain, and severe nausea, my ALT was detected at 216, which caused me to test, and discover that i have HCV!!! 15 days later, my ALT was 24!
All std tests came back negative, however, they told her she does have a bladder infection. They did not elaborate much about it other than told her to drink a lot of water to help clear it up. No meds were prescribed and no advice as far as intercourse was given. Does this sound like something I may be looking at as far as my symptoms?
I am wondering if anyone has experienced anything similar or if I could get some insight as to what might be going on here. I have been frequently prescribed antibiotics (no penicilin or sulfa as I have been allergic since a child) over the past two years for having several bouts of sinus infections, throat infections and bronchitis symptoms. Suddenly, since April I started developing strange symptoms while taking any antibiotic.
I have to say although some say it can treat Babs some, I don't believe it. It hasn't touched my Babs symptoms, in fact, I feel like they have only gotten worse. I e-mailed a Lyme group in PA and they gave me the name of some more LLMD's within a reasonable driving distance of me. I am going to call them today and see how much they charge. I never got IgeneX testing for co-infections. My doc doesn't do that because they are unreliable I guess.
Thanks for knowing what I need to hear. My lymph nodes have increased in size more than twofold! It is insane how large and painful they are. Where the one axiallary was removed there is 2 more in it's place that are each larger than the 3cm one they removed. I see the Hopkins intern tomorrow, for the first time since the surgery, and will demand drainage or some sort of relief. What is drainage tone and the cream you mentioned? I am game for anything that will take this pressure away!!
I didn't think anything of it, probably spraying for mosquitoes. Then I got sick. Sickest I have EVER been in my 40 years of life. Been sick with chest congestion for going on 9 weeks, started with very hard dry cough, broke a rib coughing, on 3rd time of antibiotic, inhalers, antihistamines, now root canal(related?), very very tired, can't focus, losing tons of money from not working and high priced medications like levaquin. only thing good is i quit smoking 1st week into this.
I don't even notice a DECREASE in symptoms, but since it is coming out of me I will keep at it. I might just have a ton of candida. It might be that I need to repopulate my gut with good bacteria which I will do after I've gotten rid of more candida. I took a bunch of anti-fungals last night and got a really bad stomach ache, which I think is a good sign that they are working. My tongue is getting pinker and pinker!
MedHelp Health Answers